# SDR I5EA20170701

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 67,550 hours, 42,988 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, G, J
- Precautionary procedure: A

## Discrepancy

CARGO FIRE LIGHT ILLUMINATED ALONG WITH THE EQUIPMENT COOLING INOPERATIVE LIGHT, YAW DAMPER INOPERATIVE LIGHT, GROUND PROXIMITY INOPERATIVE LIGHT, FLIGHT RECORDER INOPERATIVE LIGHT, FLIGHT MANAGEMENT COMPUTERS AND AUTO THROTTLE AND CAPTAINS FLIGHT INSTRUMENTS FAILED. THE CREW DISCHARGED THE CARGO FIRE BOTTLES. THE GENERATOR FEEDER CABLE WAS FOUND DAMAGED AT CONNECTOR D410.
